# SDR UPS05845690

- Difficulty date: October 3, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs940 Rbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CRACKED 2" LONG AT FS 940 RBL 60 UPPER FLANGE AREA.  CUT OUT DAMAGED AREA OF FLOORBEAM AT STA 940, RBL 60 IAW SRM TR# 53-152, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW SRM TR# 51-1-21 FIG 1AND SRM 51-1-20D AT STA 940 RBL60.
